Some results on the distribution of additive arithmetic functions, II
Acta Arithmetica, Tome 23 (1973) no. 4, pp. 315-328
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_23_4_315_328,
author = {G. Jogesh Babu},
title = {Some results on the distribution of additive arithmetic functions, {II}},
journal = {Acta Arithmetica},
pages = {315--328},
year = {1973},
volume = {23},
number = {4},
doi = {10.4064/aa-23-4-315-328},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-23-4-315-328/}
}
TY - JOUR AU - G. Jogesh Babu TI - Some results on the distribution of additive arithmetic functions, II JO - Acta Arithmetica PY - 1973 SP - 315 EP - 328 VL - 23 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-23-4-315-328/ DO - 10.4064/aa-23-4-315-328 LA - en ID - 10_4064_aa_23_4_315_328 ER -
G. Jogesh Babu. Some results on the distribution of additive arithmetic functions, II. Acta Arithmetica, Tome 23 (1973) no. 4, pp. 315-328. doi: 10.4064/aa-23-4-315-328
Cité par Sources :